Table of Contents
ISRN Discrete Mathematics
Volume 2012, Article ID 406147, 8 pages
http://dx.doi.org/10.5402/2012/406147
Research Article

Some Results Involving the Splitting Operation on Binary Matroids

Department of Mathematics, University of Pune, Pune 411007, India

Received 26 October 2012; Accepted 20 November 2012

Academic Editors: A. Kelarev, T. Prellberg, and W. Wallis

Copyright © 2012 Naiyer Pirouz and Maruti Mukinda Shikare. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Naiyer Pirouz and Maruti Mukinda Shikare, “Some Results Involving the Splitting Operation on Binary Matroids,” ISRN Discrete Mathematics, vol. 2012, Article ID 406147, 8 pages, 2012. https://doi.org/10.5402/2012/406147.